# SDR HALA2019010800014

- Difficulty date: January 7, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 11,673 hours, 1,793 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 43792190001
- Part serial: 43366
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 AIR EXCHANGER FAULT. MOVED & REPLACED LEFT ENG. AIR/OIL HEAT EXCHANGER PER AMM 79-21. ALL OPS & LEAKS CHECKS OK. A/C OK FOR SVC.
